# SDR AALA200800168

- Difficulty date: January 25, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 25,420 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
